Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Stopped birth control. Had sex. No peroids, headache, back pain. Pregnant?

Hello my name is deanna. I stopped taking birth control about a year ago but I havent had my period in a little less then a year ( but one month) I had sex about a month ago and now im experiencing headaches lower back pains feequent of going to the bathroom still no period tired all the time sick sometimes after eating. Could I be pregnant or is there something more sever wrong? Please help
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi Deanna, welcome to healthcare magic.
The symptoms you mention are not conclusive and we cannot diagnose pregnancy from them. Any way there is nothing severe or wrong.
I suggest you cut short by doing a blood sample for hcg.
If the test is positive, you should start Folic acid supplementation and visit your doctor to document presence of a healthy intrauterine pregnancy by ultrasound and exclude ectopic.
If the test is negative then there is no pregnancy. You can either wait for spontaneous menstruation or visit your doctor to prescribe you progesterone to induce menstruation.
Good luck.
Dr. Ahmed Bahaa.
Answered: Thu, 23 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor